# SDR 2023FA0000555

- Difficulty date: September 21, 2023
- Submitted: September 21, 2023
- Operation: General aviation
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Part number: HEM1143880151
- Condition: Debonded
- Location: Zone 700
- Component: Mlg, Beech
- Component part number: 1018100823
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE HAVE HAD A COUPLE OF INSTANCES WHERE CUSTOMERS HAVE RETURNED MAIN LANDING GEAR (P/N 101-810082-3) FOR BEECHCRAFT KING AIR 300 AND B300 AIRCRAFT DUE TO IN-SERVICE FAILURE.  DURING DISASSEMBLY OF THE STRUTS, WE DISCOVERED THAT THE LOWER BEARING PHENOLIC SLEEVE DEBONDED AND STARTED TO MIGRATE WITHIN THE STRUT AND DAMAGED THE LOWER BEARING INTERNAL O-RING CAUSING THE STRUT TO LEAK.  AFTER THIS DISCOVERY, WE INSPECTED THE REMAINING LOWER BEARINGS THAT WE HAD IN OUR INVENTORY, AND SAW THAT BEARINGS MANUFACTURED BY HEMICO UNDER THE PART NUMBER HEM114-388015-1 HAD VARIOUS DISCREPANCIES RELATING TO THE QUALITY OF BOND BETWEEN THE BEARING I.D. AND THE PHENOLIC SLEEVE.  WE HAVE NOT DISCOVERED ANY DISCREPANCIES WITH BEARINGS MADE BY OTHER MANUFACTURES AND BELIEVE THIS IS ISOLATED TO BEARINGS MANUFACTURED BY HEMICO.  WE REMOVED ALL OF THE AFFECTED LOWER BEARINGS FROM OUR INVENTORY AND NOTIFIED THE MANUFACTURER OF THE ISSUE.  WE CONTINUE TO LOOK THESE (AND OTHER) DISCREPANCIES DURING OUR INCOMING INSPECTION PROCESS AS WELL AS DURING OUR ASSEMBLY PROCESS.
